# SDR 97ZZZM1086

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305CW
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 667
- System (JASC): 2710 · Aileron Control System
- Part: Knob
- Part number: K2901
- Condition: Loose
- Location: Aileron Control
- Part time: 10,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL KNOW FALLS OFF POTENTIALLY CAUSING A CONTROL PROBLEM IF PILOT EXPERIENCES ENGINE FAILURE ON TAKEOFF.  A POTENTIAL LOSS OF CONTROL AND OR AIRCRAFT MAY OCCUR.
